Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 3


Journal: Proc. Amer. Math. Soc. 3 (1952), 993
DOI: https://doi.org/10.1090/S0002-9939-52-99970-X
Original Article: Proc. Amer. Math. Soc. 3 (1952), 526-531.
Original Article: Proc. Amer. Math. Soc. 3 (1952), 159-161.
Original Article: Proc. Amer. Math. Soc. 3 (1952), 44-55.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-52-99970-X
Article copyright: © Copyright 1952 American Mathematical Society